# SDR FDKA200707331

- Difficulty date: July 8, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 11,342 hours, 10,908 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2407
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 14,743 hours, 14,122 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6064 HSV (0430 PHX LCL) - CARGO SMOKE DETECTION INDICATION.  MX REMOVED AND REPLACED SMOKE DETECTOR.
